Minimum Spanning Trees in d Dimensions

DSpace Repository

Minimum Spanning Trees in d Dimensions

Details

Files for download

Find Full text There are no files associated with this item..

Overview of item record
Publication Article, peer reviewed scientific
Title Minimum Spanning Trees in d Dimensions
Author Krznaric, Drago ; Levcopoulos, Christos ; Nilsson, Bengt J.
Date 1999
English abstract
It is shown that a minimum spanning tree of $n$ points in $R^d$ under any fixed $L_p$-metric, with $p=1,2,\ldots,\infty$, can be computed in optimal $O(T_d(n,n) )$ time in the algebraic computational tree model. $T_d(n,m)$ denotes the time to find a bichromatic closest pair between $n$ red points and $m$ blue points. The previous bound in the model was $O( T_d(n,n) \log n )$ and it was proved only for the $L_2$ (Euclidean) metric. Furthermore, for $d = 3$ it is shown that a minimum spanning tree can be found in $O(n \log n)$ time under the $L_1$ and $L_\infty$-metrics. This is optimal in the algebraic computation tree model. The previous bound was $O(n \log n \log \log n)$.
Publisher Publishing Association Nordic Journal of Computing
Host/Issue Nordic Journal of Computing;4
Volume 6
Pages 446-461
Language eng (iso)
Subject Algorithms
Sciences
Research Subject Categories::MATHEMATICS::Applied mathematics::Theoretical computer science
Handle http://hdl.handle.net/2043/6642 Permalink to this page
Facebook

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics